# SDR UPS07851190

- Difficulty date: November 19, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW OPENED ENTRY DOOR FROM OUTSIDE REMOVING ESCAPE SLIDE FROM COVER NEEDS REPACKING.  REINSTALLED SLIDE IAW DC8 MM 25-60-01-2.
